Resolvent of the Laplacian on strictly pseudoconvex domains

C. L. Epstein University of Pennsylvania, Philadelphia, PA, USA R. B. Melrose Massachusetts Institute of Technology, Cambridge, MA, USA G. A. Mendoza IVIC, Caracas, Venezuela

TBD mathscidoc:1701.331749

Acta Mathematica, 167, (1), 1-106, 1989.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 602 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{c.1989resolvent,
  title={Resolvent of the Laplacian on strictly pseudoconvex domains},
  author={C. L. Epstein, R. B. Melrose, and G. A. Mendoza},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316490629458},
  booktitle={Acta Mathematica},
  volume={167},
  number={1},
  pages={1-106},
  year={1989},
}
C. L. Epstein, R. B. Melrose, and G. A. Mendoza. Resolvent of the Laplacian on strictly pseudoconvex domains. 1989. Vol. 167. In Acta Mathematica. pp.1-106. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316490629458.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved